# SDR USAA010694

- Difficulty date: May 5, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB PANEL CORRODED 1 INCH BY 10 INCHES, STATION 956.5 TO 967.  CORRODED LEVEL 1, TASK NR C53-202-01.  MFG WEB PANEL FROM STATION 947.5 TO 967 PER SRM 51-20-01/51-40-01/51-30-01/51-20-05.  (M)
